# SDR HEEA089005

- Difficulty date: July 29, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- Aircraft time: 24,461 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 8143902240B
- Part serial: 8460434
- Condition: Will Not Test
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

2 YEAR INSPECTION.  INSPECTED AND FOUND UNIT WOULD NOT PASS GPS TEST.  RESET MEMORY AND RETESTED.  NO HELP.
